Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the extension of a method of Briot and Bouquet for the reduction of singular points


Author: B. O. Koopman
Journal: Bull. Amer. Math. Soc. 32 (1926), 674-678
DOI: https://doi.org/10.1090/S0002-9904-1926-04293-2
MathSciNet review: 1561288
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04293-2